# SDR CALA2013101692105

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 51,965 hours, 20,733 cycles
- Engine: Iae V2522A5
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Drain Mast
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOT WATER DRAIN MAST DAMAGE AFT FUSELAGE.  AFT DRAIN MAST DAMAGE FOUND ON ARRIVAL.  REPLACED AFT DRAIN MAST ASSEMBLY.
